New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: A client is prescribed azithromycin

Need help with your Antibiotics & Anti-Infectives case study or NCLEX preparation? Connect with a verified Nursing expert now.

A client is prescribed azithromycin. The client says, “I had so much nausea and vomiting when I took erythromycin several months ago. Is that going to happen again?” Select the nurse’s best response. Question 18 options: “I need to call your health care provider and ask for a different antibiotic.” “You need this medication and will just have to deal with the nausea.” “This drug is like erythromycin but has less severe gastrointestinal side effects.” “I will get a prescription for an antiemetic in case this drug causes vomiting.”

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling